# SDR C2XA09CL140

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 18,823 hours, 9,972 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700626
- Part serial: 03066973
- Condition: Faulty
- Location: Nr 1
- Part time: 15,916 hours, 8,440 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH FLT 2124 - THE CREW REPORTED AN IAS COMPARATOR AND SPS ADVANCED MESSAGE ON THE EICAS IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 AIR DATA COMPUTER.  OPERATIONAL CHECKS WERE GOOD.
